# SDR 2005FA0001209

- Difficulty date: August 22, 2005
- Submitted: August 22, 2005
- Operation: General aviation
- Aircraft: N677BC
- Make and model: Beech 200BEECH
- Aircraft serial: BB86
- Aircraft time: 13,133 hours, 12,171 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 1014301403
- Condition: Cracked
- Location: Cargo Door
- Part time: 8,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRSTAIR DOOR OF THIS AIRCRAFT CLOSES INTO THE CARGO DOOR.  CRACKS WERE FOUND IN THE CARGO DOOR IN THE JAMB AGAINST WHICH THE AIRSTAIR CLOSES AND SEALS.  THE CARGO DOOR IS A BONDED ASSEMBLY P/N 101-430140-3 AND THE JAMB IS A PART OF THIS BOND ASSEMBLY.  THREE CRACKS WERE FOUND IN THE JAMB, ONE IN EACH UPPER CORNER AND ONE IN THE LOWER AFTER CORNER.  THIS DOOR, WHILE IT IS A STANDARD MFG PART WAS INSTALLED IN THIS AIRCRAFT BY STC AT ABOUT 5130 HOURS AIRCRAFT TOTAL TIME.  TOTAL TIME ON THE DOOR TODAY IS APPROX. 8000 HOURS
